Advertisement

Reactions Weekly

, Volume 1697, Issue 1, pp 354–354 | Cite as

Sacubitril/valsartan

Ventricular arrhythmias: 6 case reports
Case report
  • 45 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In an observational mono-centric study of 108 patients, six men (aged 59−84 years) were described, who developed ventricular arrhythmia during treatment with sacubitril/valsartan [routes not stated].

Patient 1: A 71-year-old man presented with a sustained ventricular tachycardia, which occurred six days after the initiation of the sacubitril/valsartan 100mg twice a day. He had a significant history ischaemic heart disease with severely depressed left ventricular function. He had also received an implantable cardioverter defibrillator (ICD) in 2007 after a sustained mono-morphic ventricular tachycardia treated with catheter ablation. At the time of the presentation, his ventricular tachycardia rate was under the ICD detection zone. Therefore, an external electrical cardioversion...

Reference

  1. Vicent L, et al. Ventricular Arrhythmic Storm after Initiating Sacubitril/Valsartan. Cardiology 139: 119-123, No. 2, Feb 2018. Available from: URL: http://doi.org/10.1159/000486410 - Spain

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Personalised recommendations